# SDR MALA010193

- Difficulty date: February 4, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON TOP FLANGE OF INTERCOSTAL AT LBL10.0 BETWEEN FRAMES AT STATIONS 236.5 AND 258.0 BELOW FLOOR AREA.  REFER TO CELSIUS W/0 193,TASK 1509.  MAINTENANCE REMOVED CORROSION OUT OF LIMIT FROM TOP FLANGE OF INTERCOSTAL.  FABRICATED NEW FLANGE IAW SRM 51-20-42/43.  APPLIED TOPCOAT AND INSTALLED WET SEALED IAW SRM 51-20-41.
